# SDR AALA202504067861

- Difficulty date: March 22, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT HAND PASSENGER / CREW DOOR CUTOUT LOWER SILL BETWEEN FR 67 AND FR 68 AT S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 PRINCIPLE 5 .
